# SDR AALA980698

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT PASSENGER SEAT 29H INOPERATIVE.  RESECURED EMERGENCY EXIT PATH LIGHT CONNECTOR AT PASSENGER SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
